# SDR SWAA2025112029184

- Difficulty date: October 28, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF HAS SURFACE CORROSION ON RT EDGE.  REMOVED PANEL 120DF IAW AMM 25-52-10.  INSTALLED FWD CARGO PANEL 120DF IAW AMM 25-52-10.  INSTALLED FWD CARGO PANEL 120DF PER AMM 25-52-10.
